# SDR SIMA20140504018

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS UNDERFLOOR LIGHT.  SUPPORT BETWEEN FS 349.00 & FS 364.00 IS CORRODED.  NEW INTERCOSTAL INSTALLED IAW SRM 51-42-21 & 51-42-06.
